text.skipToContent text.skipToNavigation
_

Panadol Cold & Flu Plus Decongestant 20 Pack

Panadol Cold & Flu Plus Decongestant 20 Pack


Enter postcode or suburb to view shopping options

$ 9 85
save  $1.10
4 payments of
AUD $2.46 with

$ 9 85
save  $1.10
    Saved to Wishlist
    To save and manage the list, please
4 payments of AUD $2.46 with
  • Pick up
  • Delivery
  • In store

Enter postcode or suburb to view shopping options

Enter postcode or suburb to view shopping options

Enter postcode or suburb to view shopping options

Combat cold and flu season with Panadol Cold & Flu Plus Decongestant. Each fast acting caplet reduces fever and fights the symptoms of cold and flu: headaches, body aches and pains, blocked or runny noses, and a sore throat.

Product Features:

  • Non drowsy and fast acting
  • For headache, body aches and pains, blocked/runny nose, sore throat
  • Reduces fever
  • Each caplet contains: paracetamol 500 mg, phenylephrine hydrochloride 5 mg
  • 20 Caplets
  • Brand Name:

    Panadol

  • Article Number:

    321507

FREE Same Day Pick up

Pick up allows you to buy online and Pick up in any BIG W store 7 days per week.

If your order is placed by 12 noon, it will be ready for Pick up from 4 pm same day. If your order is placed after 12 noon, then it will be ready for collection from 12 noon the following day.

See here for more information on Pick up.

Home Delivery

Want to have your order delivered? See here for more information on our delivery options.

Returns

Please click here to see BIG W's returns policies.